Computation of Minimum Energy Paths for Quasi-Linear Problems
Chamard, J, Otta, J and Lloyd, DJB (2011) Computation of Minimum Energy Paths for Quasi-Linear Problems Journal of Scientific Computing, 49 (2). 180 - 194. ISSN 1573-7691
|PDF - Accepted Version |
Available under License : See the attached licence file.
Official URL: http://dx.doi.org/10.1007/s10915-011-9462-x
We investigate minimum energy paths of the quasi-linear problem with the p-Laplacian operator and a double-well potential. We adapt the String method of E, Ren, and Vanden-Eijnden (J. Chem. Phys. 126, 2007) to locate saddle-type solutions. In one-dimension, the String method is shown to find a minimum energy path that can align along one-dimensional “ridges” of saddle-continua. We then apply the same method to locate saddle solutions and transition paths of the two-dimensional quasi-linear problem. The method developed is applicable to a general class of quasi-linear PDEs.
|Additional Information:||The original publication is available at http://www.springerlink.com|
|Divisions:||Faculty of Engineering and Physical Sciences > Mathematics|
|Deposited By:||Symplectic Elements|
|Deposited On:||13 Jun 2012 12:35|
|Last Modified:||24 Jan 2013 09:31|
Repository Staff Only: item control page